Regularity bounds for binomial edge ideals

Kazunori Matsuda*, Satoshi Murai

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

57 Citations (Scopus)


We show that the Castelnuovo-Mumford regularity of the binomial edge ideal of a graph is bounded below by the length of its longest induced path and bounded above by the number of its vertices.

Original languageEnglish
Pages (from-to)141-149
Number of pages9
JournalJournal of Commutative Algebra
Issue number1
Publication statusPublished - 2013
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Regularity bounds for binomial edge ideals'. Together they form a unique fingerprint.

Cite this